# SDR AWXA0001243

- Difficulty date: January 12, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Engine time: 59,889 hours, 54,221 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Bushing
- Part number: 313594
- Condition: Damaged
- Location: Main Gearbox
- Component: Main Gearbox, Pwa
- Component part number: 717000
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT.  CREW SHUT ENGINE DOWN AND COMPLETED CHECK LIST.  THE ENGINE MAINTAINED POSITIVE OIL PRESSURE THROUGHOUT THE FLIGHT; ENGINE WINDMILLED 25 - 30 MINUTES.  MAINTENANCE FOUND THE HSG PLUG BUSHING THREADS DAMAGED AND THE O-RING BLOWN OUT; THE PLUG WAS INSTALLED AT THE LP5 PORT ON THE MAIN GEARBOX; THE FITTING WAS REPLACED AND MAIN OIL FILTER INSPECTED, NO DEBRIS FOUND.  ENGINE RUNS CHECKED GOOD.
